Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 34, Number 2 June 2006

 


 

Lacunary Strongly Summable Sequences and q-Lacunary Almost Statistical Convergence
Rifat Colak, B. C. Tripathy, and Mik‚il Et pdf 

129

Some Results on the Properties D3(f) and D4(f)
Pham Hien Bang pdf

139

A Fixed Point Theorem for Nonexpansive Mappings in Locally Convex Spaces
Ha Duc Vuong pdf 

149

On Score Sets in Tournaments
S. Pirzada and T. A. Naikoo pdf 

157

On the Asymptotic Behavior of Solutions of a Nonlinear difference equation with bounded multiple delay
Dinh Cong Huong pdf

163

K0 of Exchange Rings with Stable Range 1
Xinmin Lu and Hourong Qin pdf

171

On Convergence of Vector-Valued Weak Amarts and Pramarts
Dinh Quang Luu pdf 

179

The Quantum Double of a Dual Andruskiewitsch-Schneider Algebra Is a Tame Algebra
Meihua Shi pdf 

189

Hopf-Lax-Oleinik-Type Estimates for Viscosity Solutions to Hamilton-Jacobi Equations with Concave-Convex Data
Tran Duc Van and Nguyen Duy Thai Son pdf  

209

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013